Biblio

Export 67 results:
Filters: Author is Simons, S.  [Clear All Filters]
2014
S. Simons, “Polar Subspaces and Automatic Maximality”, Set-valued and Variational Analysis, vol. 22, p. 259–270, 2014.
2013
S. Simons, “The Asymmetric Sandwich theorem”, Journal of Convex Analysis, vol. 20, p. 107–124, 2013.
2012
Y. G. Ramos, J. E. Martinez-Legaz, and S. Simons, “New Results on Q-positivity”, Positivity, vol. 16, p. 543–563, 2012.
S. Simons, “Linear L-positive Sets and their Polar Subspaces”, Set-valued and Variational Analysis, vol. 20, p. 603–615, 2012.
2011
S. Simons, “Ssdb Spaces and Maximal Monotonicity”, Journal of Global Optimization, vol. 50, p. 23–37, 2011.
S. Simons, “Banach Ssd Spaces and Classes of Monotone Sets”, Journal of Convex Analysis, vol. 18, p. 227–258, 2011.
2009
S. Simons, “A New Proof of the Maximal Monotonicity of Sub Differentials”, Journal of Convex Analysis, vol. 16, p. 165–168, 2009.
2007
S. Simons, “The Hahn-banach-lagrange theorem”, Optimization, vol. 56, p. 149–169, 2007.
S. Simons, “Positive Sets and Monotone Sets”, Journal of Convex Analysis, vol. 14, p. 297–317, 2007.
2006
S. Simons, “Dualized and Scaled Fitzpatrick Functions”, Proceedings of the American Mathematical Society, vol. 134, p. 2983–2987, 2006.
S. Simons, “The Fitzpatrick Function and Nonreflexive Spaces”, Journal of Convex Analysis, vol. 13, p. 861–881, 2006.
S. Simons, “Lc-functions and Maximal Monotonicity”, Journal of Nonlinear and Convex Analysis, vol. 7, p. 123–138, 2006.
S. Simons, “Lc-functions and Maximal Monotonicity”, Journal of Nonlinear and Convex Analysis, vol. 7, p. 123–138, 2006.
2005
S. Simons and C. Zalinescu, “Fenchel Duality, Fitzpatrick Functions and Maximal Monotonicity”, Journal of Nonlinear and Convex Analysis, vol. 6, p. 1–22, 2005.
S. Reich and S. Simons, “Fenchel Duality, Fitzpatrick Functions and the Kirszbraun-valentine Extension theorem”, Proceedings of the American Mathematical Society, vol. 133, p. 2657–2660, 2005.
2004
S. Simons and C. Zalinescu, “A New Proof For Rockafellar's Characterization of Maximal Monotone Operators”, Proceedings of the American Mathematical Society, vol. 132, p. 2969–2972, 2004.
2003
S. Simons, “A New Version of the Hahn-banach theorem”, Archiv Der Mathematik, vol. 80, p. 630–646, 2003.
2002
M. R. Galan and S. Simons, “A New Minimax theorem and A Perturbed James's theorem”, Bulletin of the Australian Mathematical Society, vol. 66, p. 43–56, 2002.
S. Simons, “Excesses, Duality Gaps and Weak Compactness”, Proceedings of the American Mathematical Society, vol. 130, p. 2941–2946, 2002.
2001
S. P. Fitzpatrick and S. Simons, “The Conjugates, Compositions and Marginals of Convex Functions”, Journal of Convex Analysis, vol. 8, p. 423–446, 2001.
S. Simons, “Five Kinds of Maximal Monotonicity”, Set-valued Analysis, vol. 9, p. 391–409, 2001.
2000
S. P. Fitzpatrick and S. Simons, “On the Pointwise Maximum of Convex Functions”, Proceedings of the American Mathematical Society, vol. 128, p. 3553–3561, 2000.
1999
S. Simons, “Maximal Monotone Multifunctions of Brondsted-rockafellar Type”, Set-valued Analysis, vol. 7, p. 255–294, 1999.
H. H. Bauschke and S. Simons, “Stronger Maximal Monotonicity Properties of Linear Operators”, Bulletin of the Australian Mathematical Society, vol. 60, p. 163–174, 1999.
1998
S. Simons, “Pairs of Monotone Operators”, Transactions of the American Mathematical Society, vol. 350, p. 2973–2980, 1998.
S. Simons, “Sum theorems For Monotone Operators and Convex Functions”, Transactions of the American Mathematical Society, vol. 350, p. 2953–2972, 1998.
1996
S. Simons, “Pictures of Monotone Operators”, Set-valued Analysis, vol. 4, p. 271–282, 1996.
M. Coodey and S. Simons, “The Convex Function Determined By A Multifunction”, Bulletin of the Australian Mathematical Society, vol. 54, p. 87–97, 1996.
S. Simons, “The Range of A Monotone Operator”, Journal of Mathematical Analysis and Applications, vol. 199, p. 176–201, 1996.
1995
S. Simons, “An Eigenvector Proof of Fatous Lemma For Continuous-functions”, Mathematical Intelligencer, vol. 17, p. 67–70, 1995.
S. Simons, “A Flexible Minimax theorem (vol 63, Pg 119, 1994)”, Acta Mathematica Hungarica, vol. 69, p. 359–360, 1995.
1994
S. Simons, “Subtangents With Controlled Slope”, Nonlinear Analysis-theory Methods & Applications, vol. 22, p. 1373–1389, 1994.
S. Simons, “Regularisations of Convex-functions and Slicewise Suprema”, Bulletin of the Australian Mathematical Society, vol. 50, p. 481–499, 1994.
S. Simons, “A Flexible Minimax theorem”, Acta Mathematica Hungarica, vol. 63, p. 119–132, 1994.
1993
S. Simons, “Subdifferentials Are Locally Maximal Monotone”, Bulletin of the Australian Mathematical Society, vol. 47, p. 465–471, 1993.
1992
S. Simons, “Convex-functions on Superconvex Spaces”, Archiv Der Mathematik, vol. 59, p. 283–285, 1992.
J. Baillon and S. Simons, “Almost-fixed-point and Fixed-point theorems For Discrete-valued Maps”, Journal of Combinatorial theory Series A, vol. 60, p. 147–154, 1992.
1991
S. Simons, “The Least Slope of A Convex Function and the Maximal Monotonicity of Its Subdifferential”, Journal of Optimization theory and Applications, vol. 71, p. 127–136, 1991.
S. Simons, “Minimax theorems With Staircases”, Archiv Der Mathematik, vol. 57, p. 169–179, 1991.
1990
S. Simons, “The Occasional Distributivity of Degrees Over E+ and the Change of Variable Formula For Conjugate Functions”, Nonlinear Analysis-theory Methods & Applications, vol. 14, p. 1111–1120, 1990.
S. Simons, “An Upward-downward Minimax theorem”, Archiv Der Mathematik, vol. 55, p. 275–279, 1990.
1989
B. Rodrigues and S. Simons, “The Open Mapping and Closed Range theorems”, Mathematische Annalen, vol. 283, p. 87–95, 1989.
1988
B. Rodrigues and S. Simons, “Conjugate Functions and Subdifferentials In Nonnormed Situations For Operators With Complete Graphs”, Nonlinear Analysis-theory Methods & Applications, vol. 12, p. 1069–1078, 1988.
S. Simons, “Abstract Kuhn-tucker theorems”, Journal of Optimization theory and Applications, vol. 58, p. 147–152, 1988.
B. Rodrigues and S. Simons, “A Minimax Proof of the Krein-smulian theorem”, Archiv Der Mathematik, vol. 51, p. 570–572, 1988.
1987
S. Simons, “The Continuity of Inf Sup, With Applications”, Archiv Der Mathematik, vol. 48, p. 426–437, 1987.
1986
S. Simons, “An Existence theorem For Quasiconcave Functions With Applications”, Nonlinear Analysis-theory Methods & Applications, vol. 10, p. 1133–1152, 1986.
S. Simons, “Cyclical Coincidences of Multivalued Maps”, Journal of the Mathematical Society of Japan, vol. 38, p. 515–525, 1986.